# SDR SWAA2019120939411

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 28,593 hours, 17,296 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7312 · Fuel Heater
- Part: Servo
- Part number: 887477
- Part serial: MX752433
- Condition: Leaking
- Location: Fuel Heater
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY---------------------------------------------------------------#2 ENGINE HAD POSSIBLE FUEL LEAK. / R&R #2 ENGINE FUEL HEATER SERVO PER AMM.
